MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES SPY-PHI DRAPES ONLY (PACK OF 20); COVER, BARRIER, PROTECTIVE

NOVADAQ TECHNOLOGIES SPY-PHI DRAPES ONLY (PACK OF 20); COVER, BARRIER, PROTECTIVE
Catalog Number HH2020
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a rubber band potentially remains inside the patient.
 
Event or Problem Description
It was reported that a rubber band potentially remains inside the patient.
 
Additional Manufacturer Narrative
Alleged failure: "one of the rubber band was missing during procedure, and they want to know whether it can be detected by x-ray or not.It was used during open surgery for liver.They also want to know the biocompatibility of the rubber.".Probable root cause(s): product was not received in-house at stryker endoscopy.Biocompatibility data for the rubber band is unavailable as this component it is not intended as a patient-contacting part.Testing by stryker rep in conjunction with hospital staff found that the rubber band could be visualized via x-ray under an in-vitro setting.However, root cause of issue cannot be determined as it is unknown as to whether the rubber band broke or was accidentally dislodged during handling of camera.In addition, there were no updates as to whether the rubber band was found inside the patient, necessitating medical intervention.This complaint investigation was closed based on the device not received.In the event that the device is returned or additional information received from customer, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.

Brand Name
SPY-PHI DRAPES ONLY (PACK OF 20)
Common Device Name
COVER, BARRIER, PROTECTIVE
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia CA V5A 4 W2
CA  V5A 4W2
MDR Report Key11369243
Report Number0002936485-2021-00106
Device Sequence Number14380353
Product Code MMP
UDI-Device Identifier10858701006329
UDI-Public10858701006329
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHH2020
Device Lot NumberNR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;